# SDR USAAF97078

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 479 - MKE-CLT - ON CLIMB-OUT FROM MKE, CAPTAIN NOTICED AN AIR LEAK FROM THE CAPTAIN SIDE SLIDING WINDOW.  ATTEMPTED TO CLOSE IT BUT WAS UNSUCCESSFUL.  FLIGHT RETURNED TO MKE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND UPPER AFT ROLLER WAS NOT ALIGNED INTO THE TRACK.  REPOSITIONED THE ROLLER INTO THE TRACK.  THE WINDOW OPERATED NORMALLY.  (M)
